# SDR DALA1242510975

- Difficulty date: July 20, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 56,907 hours, 42,339 cycles
- Engine: Pwa JT8D219
- Engine time: 43,236 hours, 29,857 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Contaminated
- Location: Apu Bleed
- Part time: 43,236 hours, 29,857 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, CABIN CREW NOTIFIED FLIGHT CREW OF A BURNING ODOR IN THE CABIN.  FLIGHT CREW THEN PERFORMED AN UNEVENTFUL AIR TURN BACK.  ON INSPECTION, MAINTENANCE FOUND OIL IN THE APU BLEED DUCT.  MAINTENANCE PERFORMED A DUCT BURN OUT AND RETURNED THE AIRCRAFT TO SERVICE.
